# SDR MALA000205

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: HP942400S3
- Part serial: 0238
- Condition: Failed
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING LT AND RT MAIN LANDING GEAR WILL NOT RETRACT WHEN HANDLE IS SELECTED IN THE UP POSITION.  MAINTENANCE REPLACED BRAKE SELECTOR VALVE.  IAW AVRO AMM 32-41-91.  OPS & LEAK CHECK GOOD.  PERFORMED REQUIRED GEAR SWINGS PER AMM 32-20-00.
